Top answers from doctors based on your search:
Disclaimer

rocephin allergy drugs

A male asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
"supposed allergy": is the key word, but still we can't clear you to be NOT allergic to PCN, although highly unlikely that you are. Cross reactivity of penicillin and cef ... Read More
1
1 comment
Dr. David Reynoso
9 years experience Infectious Disease
Maybe: it means you are not allergic to ceftriaxone (rocephin), which is in a similar drug class with penicillins (beta-lactams).
Dr. Lois Freisleben-Cook
41 years experience Pediatrics
No : Rocephin is not a form of Penicillin . It is a different class of antibiotic and can be tolerated in penicillin allergic patients .

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 41-year-old female asked:
Dr. Susan Rhoads
38 years experience Family Medicine
Allergy.: An allergy to a food, medicine, product or anything else, does not appear the first couple of times you take/eat/apply it, sometimes not fora week or ... Read More
Dr. Jon Ahrendsen
39 years experience Family Medicine
Either is possible: rashes from antibiotics can occur even after you have taken it before. Did you just have a rash, or did you get fever and or hives too? Did you feel ... Read More
A 41-year-old female asked:
Dr. Ajay Acharya
A Verified Doctor answered
A US doctor answered Learn more
No. 15%: You are lucky 15 % who have overlap allergy ...
A 43-year-old member asked:
Dr. David Kam
Dr. David Kam answered
36 years experience ENT and Head and Neck Surgery
Antibiotic allergy: All antibiotics can cause allergic reactions such as hives and side effects such as diarrhea, upset stomach, etc. Ceftriaxone has a reported hypersens ... Read More
A 43-year-old female asked:
Dr. Mary Clifton
26 years experience Internal Medicine
Rash may be viral: You may have not had a true allergic rash to the cephalosporin, but rather possibly a drug rash associated with the underlying viral illness that you ... Read More
A 42-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Slightly: Most studies show that those with a history of penicillin allergy can tolerate a cephalosporin especially the newer generation ones such as ceftrizone ... Read More
A 40-year-old member asked:
Dr. Jane Eason
33 years experience Infectious Disease
UTI: Rocephin (ceftriaxone) - Ceftriaxone - is a parenteral antibiotic, only can be given IV or IM. Most simple UTIs need only an oral antibiotic, and 3 d ... Read More
1
1 thank
A 19-year-old male asked:
Dr. Bahman Omrani
17 years experience Pain Management
No : There no known significant interactions between ketolides and cephalosporins.
1
1 comment
A 19-year-old female asked:
Dr. Michael Dugan
Specializes in Hematology
That is quite a: Bit of treatment for a uti. If symptoms have persisted need further work up and potential urologic evaluation rather than "shotgun" antibiotics.
1
1 thank
A 41-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Rocephin (ceftriaxone): Yes, Rocephin (ceftriaxone) requires a prescription.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month